MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 513 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 513 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Catalog Number 07649142001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hba1c reagent lot number was 79405801 with an expiration date of 31-aug-2025.The qc was within the assigned ranges on the day of the event.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 27 patients' samples tested with the hba1c on a cobas c513 analyzer.The following are 3 representative examples: sample 1: initial result: 12.4 %.Repeat result: 6.0 %.Sample 2: initial result: 9.4 %.Repeat result: 5.5 %.Sample 3: initial result: 6.8 %.Repeat result: 5.7 %.The repeat results were deemed to be correct.
 
Additional Manufacturer Narrative
A general reagent issue can be excluded because no further issues were reported, and a correct rerun was performed with the same reagent.The field service engineer found that the cell rinse nozzle was blocked by the small pieces of rubber that were used for the sample tube caps, leading to random droplets back into the routine cells.He opened up the blockage and confirmed that the test and the module were performing back within specifications.The root cause was due to a component failure (blockage).The troubleshooting actions performed by the engineer resolved the issue.

Brand Name
COBAS C 513 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22131216
Report Number1823260-2025-01700
Device Sequence Number18231115
Product Code JJE
UDI-Device Identifier04015630946327
UDI-Public04015630946327
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K160571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07649142001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown